A Švarc-Milnor lemma for monoids acting by isometric embeddings

Robert Gray, Mark Kambites

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We continue our program of extending key techniques from geometric group theory to semigroup theory, by studying monoids acting by isometric embeddings on spaces equipped with asymmetric, partially defined distance functions. The canonical example of such an action is a cancellative monoid acting by translation on its Cayley graph. Our main result is an extension of the Švarc–Milnor lemma to this setting.
Original languageEnglish
Pages (from-to)1135-1147
Number of pages13
JournalInternational Journal of Algebra and Computation
Volume21
Issue number07
DOIs
Publication statusPublished - 2011

Cite this